Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the stable decomposition of $ \Omega \sp{2}S\sp{r+2}$


Authors: E. H. Brown and F. P. Peterson
Journal: Trans. Amer. Math. Soc. 243 (1978), 287-298
MSC: Primary 55D35
DOI: https://doi.org/10.1090/S0002-9947-1978-0500933-4
MathSciNet review: 0500933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that $ {\Omega ^2}{S^{r + 2}}$ is stably homotopy equivalent to a wedge of suspensions of other spaces $ C_k^1$, and that $ C_k^1$ is homotopy 2-equivalent to the Brown-Gitler spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D35

Retrieve articles in all journals with MSC: 55D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0500933-4
Keywords: Loop spaces, Brown-Gitler spectrum
Article copyright: © Copyright 1978 American Mathematical Society